Share Facebook


11-16-2016, 08:51 AM   #1
Mmmd01
 
Join Date: Aug 2016
Modulen and eyes?

Hi everyone my 12 yr old son was dx with crohn's and colitis 5 weeks ago and has been on modulen view ng tube for the last 5 weeks. He was doing really well up to a week ago when he started having a few accidents of not getting to the toilet and feeling sick then starting with pain in his eyes a bit but yesterday and today after his 2nd feed he has got really bad pain in his eyes and they go red is this due to the module? He had a bleed last night as well which hasn't happened since starting modulen. He is due to start azathioprine next week but can only have a low dose as his TPMT levels are low
11-16-2016, 09:32 AM   #2
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
Uvetis and iritis are common with crohns
Please see an opthamologist (medical doctor ) not a an optometrist
ASAP
Let his gi know today
Uvetitis can cause you to lose your sight
__________________
DS - -Crohn's -Stelara
11-16-2016, 09:34 AM   #3
my little penguin
Forum Monitor
 
Join Date: Apr 2012

My Support Groups:
https://nei.nih.gov/health/uveitis/uveitis
11-16-2016, 11:43 AM   #4
Maya142
Forum Monitor
 
Maya142's Avatar
I agree - it could be uveitis or iritis. Redness and pain are very common with both and it needs to be checked out ASAP.
__________________
Mom of M (20)
diagnosed with Crohn's Disease at 16
Juvenile Idiopathic Arthritis at 12
Juvenile Ankylosing Spondylitis at 16

Mom of S (23)
dx with JIA at 14
Ankylosing Spondylitis at 18
Reply

Thread Tools


All times are GMT -5. The time now is 03:54 PM.
Copyright 2006-2017 Crohnsforum.com